Change search
ReferencesLink to record
Permanent link

Direct link
On interpolation of nonlinear operators
1989 (English)In: Annales Societatis Mathematicae Polonae. Series 1: Commentationes Mathematicae - Prace Matematyczne, ISSN 0373-8299, Vol. 28, no 2, 253-275 p.Article in journal (Refereed) Published
Abstract [en]

This paper is concerned with nonlinear interpolation of operators acting on some well-known interpolation spaces. Special interest is devoted to the case when an interpolation method for linear operators is also an interpolation method for a given class of nonlinear operators. In particular, some results concerning interpolation of semi-Lipschitz, Lipschitz, sublinear and polynomial operators are proved.

Place, publisher, year, edition, pages
1989. Vol. 28, no 2, 253-275 p.
Research subject
URN: urn:nbn:se:ltu:diva-2595Local ID: 03b15330-0704-11de-bf94-000ea68e967bOAI: diva2:975448
Uppr├Ąttat; 1989; 20090302 (evan)Available from: 2016-09-29 Created: 2016-09-29

Open Access in DiVA

fulltext(5991 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 5991 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link